# SDR UIEA2012041900149

- Difficulty date: March 26, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 40,888 hours, 6,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK,  BS 740 FRAME TENSION TIE ATTACHMENT AREA 1 EA HOLE FOUND CRACKED AT AFT CHANNEL APPROX 0.040" RUNNING UPWARD.  CHANNEL REPAIRED IAW EO 4453A301. STEP 5F AND SB 747-50A2502, REV 1, FIG 11.
